Wednesday, September 29, 2010

brief update:

In a few hours I go in to take my radioactive pill. I'll be quarentined for 48 hours.

I've been extremely hypo-thyroid since the surgery but have only felt its effects within the last week or so. At this point, it's a battle just to get my ass up to take a shower.

fatigue, random depression, foggy brain. thinking only in pieces, which are promptly forgotten anyways. can't really write or read. i wonder if this is what the onset of dementia feels like.

oh, and I CAN'T BURP. It is sooo painful, to the point that I don't even eat unless I have to. Built up gas that can't escape, constantly throughout the day, constant nausea.

all of this feels familiar.

hang in there, it'll be all better soon.

3 comments:

TaDa said...

well that just sucks... feel better soon

Sam said...

Yes, you're right, it'll get better very soon. Every day your body is slowly getting healthier and healthier after the surgery. Just keep your spirits up. Do whatever makes you happy, like listening to music, drawing, or anything else creative that just lets your mind go on autopilot.

Jen said...

I have a thyroid problem I am swollen all the time been on two different meds for hypothyroidism how long did it take for your doc to decide to remove it?